# SDR CA011108007

- Difficulty date: October 29, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 3,872 hours
- Engine: Lyc IO540K1J5
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 600035549
- Condition: Separated
- Location: Mixture Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION THE ENGINES WERE BEING REMOVED FOR REPLACEMENT. DURING INSPECTION OF THE ENGINE CONTROLS, BOTH THE LT MIXTURE CONTROL CABLE P/N 600035-549 AND RIGHT HAND MIXTURE CONTROL CABLE P/N 600035-547 WERE FOUND TO BE SEPARATED AT THE SWAGED END. THE LT CABLE HAD A TIME OF 2125.8 HOURS SINCE NEW. TIME ON R/H CABLE UNKNOWN. THE CABLES WERE REPLACED WITH SERVICEABLE UNITS.
